Mathematical Notes

, Volume 78, Issue 3, pp 551–558

Discrete Universality of L-Functions for New Forms

Authors

  • A. Laurincikas
    • Vilnius University
  • K. Matsumoto
    • University of Nagoya
  • J. Steuding
    • Johann Wolfgang Goethe University of Frankfurt
Article

DOI: 10.1007/s11006-005-0153-5

Cite this article as:
Laurincikas, A., Matsumoto, K. & Steuding, J. Math Notes (2005) 78: 551. doi:10.1007/s11006-005-0153-5

Abstract

A Voronin-type discrete universality theorem for the L-functions of new forms is proved.

Key words

L-functionzeta functionnew formdiscrete universality theorem
Download to read the full article text

Copyright information

© Springer Science+Business Media, Inc. 2005